Journal article icon

Journal article

Fluctuation of the transition density for Brownian motion on random recursive Sierpinski gaskets

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume:
92
Issue:
1
Pages:
61-85
Publication date:
2001-03-01
DOI:
ISSN:
0304-4149
Source identifiers:
25032
Keywords:
Pubs id:
pubs:25032
UUID:
uuid:b53d7ee3-fdde-4257-aa8e-9a2b0f9bb2cf
Local pid:
pubs:25032
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP